The shapes of ideal five junction comb polymers in two and three dimensions
Marvin Bishop,
John Stone,
Christian von Ferber and
Robin de Regt
Physica A: Statistical Mechanics and its Applications, 2017, vol. 484, issue C, 57-65
Abstract:
This work investigates a variety of properties of eleven and fourteen branch five junction comb polymers in the ideal regime in two and three dimensions. A method based on the Kirchhoff matrix eigenvalue spectrum for arbitrary tree-branched polymers is used to compute shape properties and a scheme originally proposed by Benhamous (2004), is used to produce an exact equation for the form factor of the fourteen branch comb polymers. A Monte Carlo growth algorithm is also employed to compute the same properties. It is found that the values obtained by all of these methods are in fine agreement with each other and available theory.
Keywords: Soft matter; Branched polymers; Analytical approach; Simulation (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117304958
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:484:y:2017:i:c:p:57-65
DOI: 10.1016/j.physa.2017.05.002
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().